# SDR SWIA200210962

- Difficulty date: June 20, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 7,493 hours, 7,259 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED LEFT SPOILERON CAUTION MESSAGE.  INSTALLED SERVICEABLE PCU ON LEFT OUTBOARD SPOILERON IAW 27-60-00.
